Alert archive / Montana / Lake Wind Advisories in 2011

Lake Wind Advisory 2, NWS Missoula, MT

March 29, 2011Flathead County, Lake County, Sanders County, Montana

NWS Missoula, MT issued this lake wind advisory at Mar 29, 2011, 2:10 PM MDT for Flathead County, Lake County, Sanders County, Montana. It took effect at Mar 30, 2011, 6:00 AM MDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Mar 29, 2011, 2:10 PM MDT (20:10 UTC)
In effect from
Mar 30, 2011, 6:00 AM MDT
Expired
Mar 30, 2011, 10:30 AM MDT
In force
5 hr
Issued by
NWS Missoula, MT

Counties Flathead County, MT, Lake County, MT, Sanders County, MT

The radar

The Missoula radar (KMSX), 98 km from the middle of the area, began a volume at 20:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Spokane, WA (KOTX), launched 12:00Z, 8.2 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Spokane, WA at 12:00Z on 2011-03-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Spokane, WA at 12:00Z on 2011-03-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 129 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1014 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
129 m²/s²
0-3 km storm-relative helicity
232 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

004 
WWUS75 KMSO 292010
NPWMSO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MISSOULA MT
210 PM MDT TUE MAR 29 2011


MTZ006-007-301200-
/O.NEW.KMSO.WI.Y.0011.110330T1600Z-110331T0300Z/
BITTERROOT/SAPPHIRE MOUNTAINS-BUTTE/BLACKFOOT REGION-
210 PM MDT TUE MAR 29 2011

...WIND ADVISORY IN EFFECT FROM 10 AM TO 9 PM MDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 9 PM MDT WEDNESDAY. 

* IMPACTS/TIMING:SOUTHWEST WINDS WILL INCREASE BY MID WEDNESDAY
  MORNING ACROSS THE BUTTE AND BLACKFOOT REGIONS AND THE SAPPHIRE
  MOUNTAINS. WINDS WILL CONTINUE THROUGH THE DAY...DECREASING IN
  THE EVENING. HIGH PROFILE VEHICLES SHOULD BE PREPARED FOR
  STRONG WINDS WEDNESDAY.

* WINDS:SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 45 MPH. 

* LOCATIONS IMPACTED INCLUDE...BUTTE...GEORGETOWN LAKE...HIGHWAY 
  12 GARRISON TO ELLISTON...MACDONALD PASS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

IDZ007-301200-
/O.NEW.KMSO.WI.Y.0011.110330T2100Z-110331T0300Z/
OROFINO/GRANGEVILLE REGION-
110 PM PDT TUE MAR 29 2011

...WIND ADVISORY IN EFFECT FROM 2 PM TO 8 PM PDT WEDNESDAY FOR
THE CAMAS PRAIRIE...

THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A WIND
ADVISORY FOR THE CAMAS PRAIRIE...WHICH IS IN EFFECT FROM 2 PM TO
8 PM PDT WEDNESDAY. 

* IMPACTS/TIMING:AN INCREASED SURFACE PRESSURE GRADIENT AND STRONG
  MID LEVEL WINDS WILL CREATE STRONG SOUTH WINDS THROUGH THE CAMAS
  PRAIRIE WEDNESDAY AFTERNOON INTO THE EVENING. HIGH PROFILE
  VEHICLES SHOULD BE PREPARED FOR STRONG SOUTH WINDS. 

* WINDS:SOUTH WINDS 25 TO 35 MPH WITH GUSTS TO 45 MPH.

* LOCATIONS IMPACTED INCLUDE...CAMAS PRAIRIE...GRANGEVILLE AND 
  VICINITY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

MTZ005-301200-
/O.NEW.KMSO.WI.Y.0011.110330T1800Z-110331T0300Z/
MISSOULA/BITTERROOT VALLEYS-
210 PM MDT TUE MAR 29 2011

...WIND ADVISORY IN EFFECT FROM NOON TO 9 PM MDT WEDNESDAY FOR
THE BITTERROOT VALLEY...

THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A WIND
ADVISORY FOR THE BITTERROOT VALLEY...WHICH IS IN EFFECT FROM NOON
TO 9 PM MDT WEDNESDAY. 

* IMPACTS/TIMING:AN INCREASED SURFACE PRESSURE GRADIENT WILL
  COMBINE WITH STRONG MID LEVEL WINDS AND RESULT IN VERY WINDY
  CONDITIONS ACROSS THE MISSOULA AND BITTERROOT VALLEYS WEDNESDAY
  AFTERNOON AND EVENING. THE FOOTHILLS ALONG THE BITTERROOT
  MOUNTAINS COULD SEE GUSTS TO 50 MPH IN THE EVENING. 

* WINDS:SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 45 MPH. 

* LOCATIONS IMPACTED INCLUDE...BITTERROOT VALLEY...MISSOULA VALLEY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

MTZ003-301200-
/O.NEW.KMSO.LW.Y.0002.110330T1200Z-110331T0300Z/
FLATHEAD/MISSION VALLEYS-
210 PM MDT TUE MAR 29 2011

...LAKE WIND ADVISORY IN EFFECT FROM 6 AM TO 9 PM MDT WEDNESDAY
FOR FLATHEAD LAKE...

THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A LAKE WIND
ADVISORY FOR FLATHEAD LAKE...WHICH IS IN EFFECT FROM 6 AM TO 9 PM
MDT WEDNESDAY. 

* IMPACTS/TIMING:INCREASED SOUTHWEST WINDS WILL RESULT IN CHOP ON
  THE LAKE THROUGH THE DAY WEDNESDAY. THE HIGHEST SWELLS ARE
  EXPECTED ACROSS THE MIDDLE AND EAST SHORES FROM LATE MORNING
  INTO THE EVENING. 

* WINDS:SOUTH-SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 35 MPH.

* WAVE HEIGHTS: WAVE HEIGHT FORECAST AVAILABLE IN WRKGPI.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON THE LAKE. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

NOTE...THE EXPERIMENTAL WAVE HEIGHT FORECASTS ARE REPRESENTATIVE
OF THE MID LAKE WATERS AND DOWNWIND SHORES. WAVE HEIGHTS MAY BE
SIGNIFICANTLY LESS ON UPWIND SHORES.

&&

$$
2 follow-up statements
808 
WWUS75 KMSO 300902
NPWMSO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MISSOULA MT
302 AM MDT WED MAR 30 2011

MTZ006-007-301800-
/O.CON.KMSO.WI.Y.0011.110330T1600Z-110331T0300Z/
BITTERROOT/SAPPHIRE MOUNTAINS-BUTTE/BLACKFOOT REGION-
302 AM MDT WED MAR 30 2011

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
9 PM MDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM
MDT THIS EVENING. 

* IMPACTS/TIMING:SOUTHWEST WINDS WILL INCREASE BY MID MORNING
  ACROSS THE BUTTE AND BLACKFOOT REGIONS AND THE SAPPHIRE
  MOUNTAINS. WINDS WILL CONTINUE THROUGH THE DAY... DECREASING IN
  THE EVENING. HIGH PROFILE VEHICLES SHOULD BE PREPARED FOR STRONG
  WINDS.

* WINDS:SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 45 MPH.

* LOCATIONS IMPACTED INCLUDE...BUTTE...GEORGETOWN LAKE...HIGHWAY
  12 GARRISON TO ELLISTON...MACDONALD PASS

&&

$$

IDZ007-301800-
/O.CON.KMSO.WI.Y.0011.110330T2100Z-110331T0300Z/
OROFINO/GRANGEVILLE REGION-
202 AM PDT WED MAR 30 2011

...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
8 PM PDT THIS EVENING FOR THE CAMAS PRAIRIE...

A WIND ADVISORY FOR THE CAMAS PRAIRIE REMAINS IN EFFECT FROM 2 PM
THIS AFTERNOON TO 8 PM PDT THIS EVENING. 

* IMPACTS/TIMING:AN INCREASED SURFACE PRESSURE GRADIENT AND STRONG
  MID LEVEL WINDS WILL CREATE STRONG SOUTH WINDS THROUGH THE CAMAS
  PRAIRIE THIS AFTERNOON INTO THIS EVENING. HIGH PROFILE VEHICLES
  SHOULD BE PREPARED FOR STRONG SOUTH WINDS.

* WINDS:SOUTH WINDS 25 TO 35 MPH WITH GUSTS TO 45 MPH.

* LOCATIONS IMPACTED INCLUDE...CAMAS PRAIRIE...GRANGEVILLE AND
  VICINITY

&&

$$

MTZ005-301800-
/O.CON.KMSO.WI.Y.0011.110330T1800Z-110331T0300Z/
MISSOULA/BITTERROOT VALLEYS-
302 AM MDT WED MAR 30 2011

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT
THIS EVENING FOR THE BITTERROOT VALLEY...

A WIND ADVISORY FOR THE BITTERROOT VALLEY REMAINS IN EFFECT FROM
NOON TODAY TO 9 PM MDT THIS EVENING. 

* IMPACTS/TIMING:AN INCREASED SURFACE PRESSURE GRADIENT WILL
  COMBINE WITH STRONG MID LEVEL WINDS AND RESULT IN VERY WINDY
  CONDITIONS ACROSS THE MISSOULA AND BITTERROOT VALLEYS THIS
  AFTERNOON AND EVENING. THE FOOTHILLS ALONG THE BITTERROOT
  MOUNTAINS COULD SEE GUSTS TO 50 MPH.

* WINDS:SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 45 MPH.

* LOCATIONS IMPACTED INCLUDE...BITTERROOT VALLEY...MISSOULA

&&

$$

MTZ003-301800-
/O.CON.KMSO.LW.Y.0002.110330T1200Z-110331T0300Z/
FLATHEAD/MISSION VALLEYS-
302 AM MDT WED MAR 30 2011

...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING TO
9 PM MDT THIS EVENING FOR FLATHEAD LAKE...

A LAKE WIND ADVISORY FOR FLATHEAD LAKE REMAINS IN EFFECT FROM
6 AM THIS MORNING TO 9 PM MDT THIS EVENING. 

* IMPACTS/TIMING:INCREASED SOUTHWEST WINDS WILL RESULT IN CHOP ON
  THE LAKE THROUGH THE DAY. THE HIGHEST SWELLS ARE EXPECTED
  ACROSS THE MIDDLE AND EAST SHORES FROM LATE MORNING INTO THE
  EVENING.

* WINDS:SOUTH-SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 35 MPH.

* WAVE HEIGHTS: 2 TO 4 FEET...LOCALLY UP TO 5 FEET.

&&

$$
817 
WWUS75 KMSO 301630
NPWMSO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MISSOULA MT
1030 AM MDT WED MAR 30 2011

MTZ003-310300-
/O.CAN.KMSO.LW.Y.0002.000000T0000Z-110331T0300Z/
/O.NEW.KMSO.LW.Y.0003.110330T2000Z-110331T0300Z/
FLATHEAD/MISSION VALLEYS-
1030 AM MDT WED MAR 30 2011

...LAKE WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 PM
MDT THIS EVENING FOR FLATHEAD LAKE...

THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A LAKE WIND
ADVISORY FOR FLATHEAD LAKE...WHICH IS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 9 PM MDT THIS EVENING. 

* IMPACTS/TIMING:INCREASED SOUTHWEST WINDS WILL RESULT IN CHOP ON
  THE LAKE THROUGH THE DAY. THE HIGHEST SWELLS ARE EXPECTED ACROSS
  THE MIDDLE AND EAST SHORES FROM THIS AFTERNOON THROUGH THIS
  EVENING.

* WINDS:SOUTH-SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 35 MPH.

* WAVE HEIGHTS: 2 TO 4 FEET...LOCALLY UP TO 5 FEET.

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON THE LAKE. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

&&

$$

IDZ007-310300-
/O.EXT.KMSO.WI.Y.0011.110330T1800Z-110331T0300Z/
OROFINO/GRANGEVILLE REGION-
930 AM PDT WED MAR 30 2011

...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM PDT THIS EVENING FOR
THE CAMAS PRAIRIE...

THE WIND ADVISORY FOR THE CAMAS PRAIRIE IS NOW IN EFFECT UNTIL
8 PM PDT THIS EVENING. 

* IMPACTS/TIMING: SOUTH WINDS THROUGH THE CAMAS PRAIRIE WILL
  INCREASE THROUGH THE LATE MORNING AND WILL LAST THROUGH THIS
  EVENING. HIGH PROFILE VEHICLES SHOULD BE PREPARED FOR STRONG
  SOUTH WINDS.

* WINDS:SOUTH WINDS 25 TO 35 MPH WITH GUSTS TO 45 MPH.

* LOCATIONS IMPACTED INCLUDE...CAMAS PRAIRIE...GRANGEVILLE AND 
  VICINITY

$$

MTZ005-310300-
/O.EXT.KMSO.WI.Y.0011.110330T2000Z-110331T0300Z/
MISSOULA/BITTERROOT VALLEYS-
1030 AM MDT WED MAR 30 2011

...WIND ADVISORY NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 PM
MDT THIS EVENING FOR THE BITTERROOT VALLEY...

THE WIND ADVISORY FOR THE BITTERROOT VALLEY IS NOW IN EFFECT FROM
2 PM THIS AFTERNOON TO 9 PM MDT THIS EVENING. 

* IMPACTS/TIMING: WINDY CONDITIONS ARE EXPECTED TO BEGIN THIS
  AFTERNOON ACROSS THE MISSOULA AND BITTERROOT VALLEYS AND
  CONTINUE THROUGH THIS EVENING.

* WINDS:SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 45 MPH.

* LOCATIONS IMPACTED INCLUDE...BITTERROOT VALLEY...MISSOULA

$$

MTZ006-007-310300-
/O.CON.KMSO.WI.Y.0011.000000T0000Z-110331T0300Z/
BITTERROOT/SAPPHIRE MOUNTAINS-BUTTE/BLACKFOOT REGION-
1030 AM MDT WED MAR 30 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. 

* IMPACTS/TIMING: SOUTHWEST WINDS WILL INTENSIFY ACROSS THE BUTTE
  AND BLACKFOOT REGIONS AND THE SAPPHIRE MOUNTAINS DURING TODAY.
  WINDS WILL DIMINISH IN THE EVENING. HIGH PROFILE VEHICLES SHOULD
  BE PREPARED FOR STRONG CROSSWINDS.

* WINDS:SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 45 MPH.

* LOCATIONS IMPACTED INCLUDE...BUTTE...GEORGETOWN LAKE...HIGHWAY 
  12 GARRISON TO ELLISTON...MACDONALD PASS

$$

What forecasters said that day

The local office's own words before this lake wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Missoula, MT wrote its last area forecast discussion before this lake wind advisory went out at Mar 29, 3:48 AM MDT, 10 hours 22 minutes earlier.

Area forecast discussion, Mar 29, 3:48 AM MDT, 10 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MISSOULA MT
348 AM MDT TUE MAR 29 2011

.DISCUSSION...A STRONG UPPER LEVEL JET WILL BE THE MAIN
CONTRIBUTOR TO THE REGIONS WEATHER OVER THE NEXT FEW DAYS. THE
FIRST OF TWO MAIN FEATURES EXPECTED TODAY THROUGH THURSDAY WILL BE
PERSISTENT PRECIPITATION IN THE FORM OF RAIN IN THE VALLEYS AND
SNOW AT MOUNTAIN PASS LEVEL. AS THE UPPER LEVEL JET STRETCHES
ACROSS WESTERN MONTANA AND REMAINS HOVERING OVER THE AREA THROUGH
THURSDAY NIGHT...IT WILL COMBINE WITH PLENTY OF AVAILABLE PACIFIC
MOISTURE AND DELIVER A RATHER STEADY STREAM OF PRECIPITATION TO
THE NORTHERN ROCKIES. SNOW MAY BECOME AN INCONVENIENCE TO THOSE
TRAVELING OVER AREA MOUNTAIN PASSES...BUT THE MAJORITY OF
SNOWFALL IS EXPECTED TO MELT ON ROADWAYS.

THE SECOND FEATURE EXPECTED OVER THE NEXT SEVERAL DAYS WILL BE A
NOTICEABLE INCREASE IN WINDS...PARTICULARLY WEDNESDAY AFTERNOON
THROUGH THURSDAY MORNING. WHILE SOME BREEZY WINDS WILL BE PRESENT LATER
TODAY...MUCH STRONGER WINDS ARE EXPECTED WEDNESDAY AFTERNOON.
WINDS WILL SHIFT OUT OF THE WEST AND BEGIN TO INCREASE BY LATE IN
THE DAY WEDNESDAY...BECOMING QUITE GUSTY DURING THE OVERNIGHT HOURS
INTO THURSDAY MORNING. SOME GUSTS COULD REACH 30 TO 40 MPH DURING
THIS TIME. CHOPPY CONDITIONS MAY ALSO RESULT ON FLATHEAD LAKE
(WEDNESDAY AFTERNOON) AS A RESULT OF THE INCREASE IN WINDS.

NORTHWEST FLOW WILL CONTINUE OVER THE NORTHERN ROCKIES
FRIDAY...MAINTAINING SHOWER ACTIVITY AREA WIDE. THE MAIN FOCUS OF
PRECIPITATION IS EXPECTED TO BE ACROSS NORTHWEST MONTANA AND NORTH
CENTRAL IDAHO...HOWEVER LIGHT SHOWERS WILL PERSIST ACROSS MUCH OF
THE HIGHER TERRAIN. TEMPERATURES WILL CONTINUE TO WARM ASSOCIATED
WITH HIGH PRESSURE BUILDING ALONG THE WEST COAST. THIS WILL LIKELY
LEAD TO THE WARMEST TEMPERATURES OF THE WEEK BY FRIDAY AFTERNOON.

FORECAST MODELS CONTINUE TO BRING A MOIST WEATHER SYSTEM AND COLD
FRONT THROUGH WESTERN MONTANA AND NORTH CENTRAL IDAHO SATURDAY AND
SATURDAY NIGHT. THERE IS STILL SOME DISCREPANCY IN THE STRENGTH OF
THIS SYSTEM BUT ALL MODELS SHOW WIDESPREAD PRECIPITATION
DEVELOPING DURING THIS TIME FRAME. THEREFORE HAVE CONTINUED THE
TREND OF INCREASING THE CHANCE OF PRECIPITATION. IN
ADDITION...TEMPERATURES ARE EXPECTED TO COOL OFF BACK BELOW NORMAL
FOR THIS TIME OF YEAR...LASTING IN TO SUNDAY.

BEYOND SUNDAY...FORECAST MODELS ARE HAVING A DIFFICULT TIME WITH
THE EUROPEAN MODEL SHOWING A RIDGE OF HIGH PRESSURE VERSUS THE GFS
WHICH IS SHOWING CONTINUED MOIST AND UNSETTLED WEATHER CONDITIONS.
HAVE LEFT TEMPERATURES AND CHANCES OF PRECIPITATION NEAR NORMAL
DURING THIS TIME FRAME DUE TO THE UNCERTAINTY.

&&

.AVIATION...PERSISTENT VALLEY RAIN AND MOUNTAIN SNOW WILL BEGIN
THIS AFTERNOON AND CONTINUE FOR AT LEAST THE NEXT 24 HOURS IF NOT
LONGER. SOME REDUCTION IN VISIBILITIES MAY OCCUR IN AREAS OF
HEAVIER PRECIPITATION...HOWEVER LOWERED CLOUD DECKS WILL LIKELY
OCCUR AT ALL TERMINALS BY THIS AFTERNOON. EXPECT THESE CONDITIONS
TO PERSIST FOR THE NEXT SEVERAL DAYS DUE TO A STRONG UPPER LEVEL
JET AND HEALTHY MOISTURE FEED HELPING TO GENERATE PERSISTENT PRECIPITATION.

&&

.MSO WATCHES/WARNINGS/ADVISORIES...
MT...NONE.
ID...NONE.
&&

SHORT TERM...ALLEGRETTO
LONG TERM....PALLISTER
AVIATION...ALLEGRETTO

The office that day

Everything else NWS Missoula, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 29, 2:10 PM MDTWind AdvisoryMSODeer Lodge, Granite, Missoula, Powell, Ravalli, Silver Bow51 hr

Nearby

Lake Wind Advisories in Montana, 2011Every lake wind advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.